# SDR AALA202402267926

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 23,103 hours, 9,192 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR (MID LAVATORY) DIFFICULT TO OPEN OR CLOSE. ADJUSTED LOCK ON MID LAVATORY DOOR.
